# SDR OLJA574U001

- Difficulty date: December 19, 2000
- Submitted: January 12, 2001
- Operation: Air carrier
- Aircraft: N896LL
- Make and model: Aerosp SA365N1
- Aircraft serial: 6294
- Engine: Tmeca ARRIEL1C
- System (JASC): 3240 · Landing Gear Brake System
- Part: Hose
- Part number: 18791100
- Condition: Leaking
- Location: Nlg Actuator
- Part time: 3,403 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FOUND ON DAILY INSPECTION, HYDRAULIC FLUID LEAKING FROM PRESSURE LINE TO NOSE LANDING GEAR ACTUATOR.  PRESSURE LINE HOSE REPLACED IN NOSE LANDING GEAR ACTUATOR.
